# SDR SWAA2023051748888

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,629 hours, 9,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER. EXIT SIGN AT OVERWING EXIT FELL OFF.<[01] RE INSTALLED EMER. EXIT SIGN AT OVERWING EXIT PER SIP OPS CHK GOOD.
